Ketoconazole‐Associated Liver Injury in Drug‐Drug Interaction Studies in Healthy Volunteers

@article{Banankhah2016KetoconazoleAssociatedLI,
  title={Ketoconazole‐Associated Liver Injury in Drug‐Drug Interaction Studies in Healthy Volunteers},
  author={Peymaan Banankhah and Kyle A Garnick and D. Greenblatt},
  journal={The Journal of Clinical Pharmacology},
  year={2016},
  volume={56}
}
  • Peymaan Banankhah, Kyle A Garnick, D. Greenblatt
  • Published 2016
  • Medicine
  • The Journal of Clinical Pharmacology
  • Ketoconazole is a potent CYP3A inhibitor in vivo, and frequently serves as an index CYP3A inhibitor in drug‐drug interaction (DDI) studies with healthy volunteers. Limitations restricting the use of systemic ketoconazole in such studies have been recently imposed by regulatory agencies in the United States, the European Union, and elsewhere. A risk of ketoconazole‐associated liver injury in the context of DDI studies was cited as the primary justification for these measures. To evaluate the… CONTINUE READING
    7 Citations
    Ketoconazole and Liver Injury: A Five‐Year Update
    • 2

    References

    SHOWING 1-10 OF 71 REFERENCES
    Liver injury associated with ketoconazole: Review of the published evidence
    • 41
    Effects of the Antifungal Agents on Oxidative Drug Metabolism
    • 468
    The ketoconazole legacy
    • D. Greenblatt
    • Medicine
    • Clinical pharmacology in drug development
    • 2014
    • 14